Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 6, NWS Green Bay, WI

July 22, 2025Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this beach hazards statement at Jul 22, 2025, 7:58 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Jul 23, 2025, 7:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2025, 7:58 PM CDT (00:58 UTC)
In effect from
Jul 23, 2025, 7:00 AM CDT
Expired
Jul 24, 2025, 4:00 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

620 
WHUS43 KGRB 230058
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
758 PM CDT Tue Jul 22 2025

WIZ022-230900-
/O.NEW.KGRB.BH.S.0006.250723T1200Z-250724T0900Z/
Door-
758 PM CDT Tue Jul 22 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM CDT WEDNESDAY
THROUGH LATE WEDNESDAY NIGHT...

* WHAT...High waves and dangerous currents expected. 

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 7 AM CDT Wednesday through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ040-050-230900-
/O.NEW.KGRB.BH.S.0006.250723T1400Z-250724T0600Z/
Kewaunee-Manitowoc-
758 PM CDT Tue Jul 22 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT...

* WHAT...High waves and dangerous currents expected. 

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Sheppard
5 follow-up statements
905 
WHUS43 KGRB 230840
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
340 AM CDT Wed Jul 23 2025

WIZ022-231645-
/O.CON.KGRB.BH.S.0006.250723T1200Z-250724T0900Z/
Door-
340 AM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH LATE TONIGHT...

* WHAT...High waves and dangerous currents expected. 

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 7 AM CDT this morning through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ040-050-231645-
/O.CON.KGRB.BH.S.0006.250723T1400Z-250724T0600Z/
Kewaunee-Manitowoc-
340 AM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM CDT THIS
MORNING THROUGH LATE TONIGHT...

* WHAT...High waves and dangerous currents expected. 

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From 9 AM CDT this morning through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA
791 
WHUS43 KGRB 231521
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
Issued by National Weather Service Milwaukee/Sullivan WI
1021 AM CDT Wed Jul 23 2025

WIZ022-232330-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0900Z/
Door-
1021 AM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ040-050-232330-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0600Z/
Kewaunee-Manitowoc-
1021 AM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
712 
WHUS43 KGRB 232014
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
Issued by National Weather Service Milwaukee/Sullivan WI
314 PM CDT Wed Jul 23 2025

WIZ022-240415-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0900Z/
Door-
314 PM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ040-050-240415-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0600Z/
Kewaunee-Manitowoc-
314 PM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Until 1 AM CDT Thursday.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
651 
WHUS43 KGRB 240315
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1015 PM CDT Wed Jul 23 2025

WIZ022-240900-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0900Z/
Door-
1015 PM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ040-050-240600-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0600Z/
Kewaunee-Manitowoc-
1015 PM CDT Wed Jul 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Until 1 AM CDT Thursday.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
TSK
330 
WHUS43 KGRB 240603
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
103 AM CDT Thu Jul 24 2025

WIZ040-050-240715-
/O.EXP.KGRB.BH.S.0006.000000T0000Z-250724T0600Z/
Kewaunee-Manitowoc-
103 AM CDT Thu Jul 24 2025

...BEACH HAZARDS STATEMENT HAS EXPIRED...

$$

WIZ022-240900-
/O.CON.KGRB.BH.S.0006.000000T0000Z-250724T0900Z/
Door-
103 AM CDT Thu Jul 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT EARLY
THIS MORNING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Until 4 AM CDT early this morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 22, 6:57 PM CDT, 1 hour 1 minute earlier. Its key messages:

  • Chances for showers and thunderstorms increase late tonight. Multiple rounds of showers and storms Wednesday through Thursday evening. Strong to severe storms and heavy rainfall will be possible at times.
  • Heat and humidity increase through Wednesday and Thursday. Peak of heat will occur on Wednesday, with highs reaching the upper 80s to lower 90s, and heat indices soaring to 95 to 105 degrees.
Area forecast discussion, Jul 22, 6:57 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
657 PM CDT Tue Jul 22 2025

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- Chances for showers and thunderstorms increase late tonight.
  Multiple rounds of showers and storms Wednesday through Thursday
  evening. Strong to severe storms and heavy rainfall will be
  possible at times.

- Heat and humidity increase through Wednesday and Thursday.
  Peak of heat will occur on Wednesday, with highs reaching the
  upper 80s to lower 90s, and heat indices soaring to 95 to 105
  degrees.

&&

.DISCUSSION...
Issued at 226 PM CDT Tue Jul 22 2025

Short Term...Tonight through Thursday

Dry weather will persist into at least early tonight under
surface high pressure and as upper level ridging continues to
build in from the west. An MCV continues to track towards the
area from the southwest, most notable via satellite imagery.
This coincides fairly well with the leading edge of some deeper
moisture and warm air advection, which will move in from the
southwest by mid-morning Wednesday. Several models show these
features could trigger storms, with development possible by
early Wednesday morning. Other model solutions suggest the ridge
and push of warmer air aloft will result in capping across at
least the southern portion of the forecast area, with the storm
chances getting pushed farther north. Overall, opted to maintain
storm chances through the day tomorrow, with the highest
chances in the north. There is the potential a few storms could
approach or hit severe levels tomorrow given plenty of
instability to go along with moderate deep layer shear.

The other concern tomorrow will be hot and humid conditions. The
best chance for the hottest conditions will be across the
southern two rows of forecast area counties, where heat indices
could reach up to 104. A Heat Advisory has been issued for these
counties, aside from Kewaunee County, where onshore winds should
keep it cooler. Some uncertainty does remain with the heat
potential tomorrow, as morning storms and lingering clouds could
keep temps from getting as hot as expected. Overall though,
confidence is decent that there should be enough time late
morning and afternoon for temperatures to recover if there is a
round of morning storms.

Storm chances will continue into Thursday, gradually shifting
southward Thursday evening and overnight as a weak cold front
drops through the area. Warm and humid conditions are expected
Thursday, though it won't be as warm as tomorrow given the cold
front passage along with plenty of clouds to go along with the
storm chances.

Long Term...Friday through Tuesday

Overall shower/storm chances look lower Friday through the
weekend, generally 10-20% through this period. Wouldn't be
surprised by an isolated storm or two though, given weak
shortwaves moving through later Saturday and again Sunday night.
The pattern then looks a bit more active early next week, with
increased shower/storm chances (20-40%) Monday and Tuesday.

Somewhat cooler temps on Friday will quickly warm back up this
weekend into early next week, with highs likely approaching or
hitting 90 most places by Sunday.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 634 PM CDT Tue Jul 22 2025

Widespread stratocumulus (mostly VFR, but with patchy MVFR over
NC WI) covered most of the region early this evening. Some
clearing had occurred in the lakeshore/Fox Valley areas. Satellite
showed some elevated smoke across the region, though there was no
evidence of significantly reduced visibility at the surface.

The stratocumulus should gradually erode this evening, except
possibly over NC WI. Models and statistical guidance support a low
cloud deck (MVFR/IFR) developing over NC/C WI overnight into
Wednesday morning, with improving conditions in the late morning
and afternoon. A gradual increase in the low-level jet, an
approaching H8 warm front and a surge of moisture and elevated
instability should bring at least scattered showers and elevated
thunderstorms to the region late tonight into Wednesday morning.
The storms could bring a period of MVFR conditions to the eastern
TAF sites, along with brief gusty winds and torrential rainfall.
This activity should depart C/EC WI as the warm front lifts north
Wednesday afternoon, but storms may continue to develop over
northern WI. The afternoon convection will have more instability
to work with, leading to greater potential for severe storms.

Light SE-S winds are expected tonight, becoming S-SW with gusts
over 20 knots during the late morning/afternoon Wednesday.

.KOSH...Startocumulus was clearing over the Fox Valley early this
evening. A hazy sky will occur this evening, due to elevated
smoke, but only scattered sky cover is expected. A warm front
will bring increased cloud cover and a chance of thunderstorms
between 11z-15z/Wed, with brief MVFR conditions, gusty winds and
heavy downpours. VFR conditions and at least partial clearing will
occur as the warm front lifts north in the late morning and
afternoon. Light SE-S winds tonight will become S-SSW on
Wednesday, with gusts over 20 knots expected at times.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement until 7 PM CDT this evening for WIZ022-
040-050.

Heat Advisory from noon to 8 PM CDT Wednesday for WIZ035>039-045-
048>050.
&&

DISCUSSION.....DDV
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 22, 1:48 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
Issued by National Weather Service Milwaukee/Sullivan WI
148 PM CDT Tue Jul 22 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
148 PM CDT Tue Jul 22 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A Beach Hazard Statement is in effect through 7 pm this evening
for the Lake Michigan beaches in Door, Kewaunee, and Manitowoc
counties due to a high swim risk.

Scattered thunderstorms are expected late tonight, especially
over central and north-central Wisconsin. Severe storms with
damaging winds are possible. Heavy rainfall could occur, along
with a small potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Periodic strong to severe thunderstorms and heavy rainfall will
impact parts of the region from Wednesday through Thursday
evening.

Hot and very humid conditions are expected especially on Wednesday,
when heat indices could reach 95 to 105 degrees. A Heat Advisory
is in effect Wednesday for portions of central and east-central
Wisconsin.

A high swim risk may occur again Wednesday into Wednesday night
for the Lake Michigan beaches of Door, Kewaunee, and Manitowoc
counties.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind damage or hail to the
National Weather Service in Green Bay.

LMZ521-522-541>543-231900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
148 PM CDT Tue Jul 22 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a small chance of thunderstorms late tonight.

A Small Craft Advisory is in effect from Sturgeon Bay to Sheboygan
through 7 pm this evening due to persistent south winds and high
waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Another Small Craft Advisory may be needed Wednesday into
Wednesday night.

Periodic strong to severe thunderstorms will occur Wednesday
through Thursday night.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:54 PM CDTSmall Craft AdvisoryGRB32 hr
Jul 23, 2:10 PM CDTFlood WatchGRBLanglade, Lincoln, Marathon, Oneida, Vilas11 hr
Jul 23, 3:30 PM CDTSpecial Weather StatementGRBLincoln45 min
Jul 23, 3:37 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon38 min
Jul 23, 3:58 PM CDTSpecial Weather StatementGRBMarathon32 min
Jul 23, 4:09 PM CDTTornado WarningGRBMarathon20 min
Jul 23, 4:13 PM CDTSpecial Weather StatementGRBForest, Langlade47 min
Jul 23, 4:17 PM CDTSpecial Weather StatementGRBMarathon43 min
Jul 23, 4:27 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano48 min
Jul 23, 4:43 PM CDTSpecial Weather StatementGRBMarathon47 min
Jul 23, 5:00 PM CDTAreal Flood AdvisoryGRBMarathon3 hr
Jul 23, 5:02 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Oconto, Shawano43 min
Jul 23, 5:14 PM CDTTornado WarningGRBOutagamie, Waupaca31 min
Jul 23, 5:16 PM CDTTornado WarningGRBMenominee, Oconto, Shawano29 min
Jul 23, 5:37 PM CDTSpecial Marine WarningGRB83 min
Jul 23, 5:37 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Outagamie, Shawano, Waupaca38 min
Jul 23, 5:41 PM CDTTornado WarningGRBOconto34 min
Jul 23, 5:59 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Shawano46 min
Jul 23, 6:13 PM CDTSevere Thunderstorm WarningGRBMarinette30 min
Jul 23, 6:26 PM CDTSevere Thunderstorm WarningGRBDoor64 min
Jul 23, 6:29 PM CDTSpecial Marine WarningGRB91 min
Jul 23, 6:37 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc, Outagamie38 min
Jul 23, 6:58 PM CDTSpecial Marine WarningGRB30 min

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.